# SDR GLBA96177

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PGA - GEAR SELECTED DOWN WITH NO INDICATION OF MOTOR RUNNING OR GEAR EXTENDING. PUMPED GEAR DOWN MANUALLY.  MAINTENANCE REPAIRED SMASHED WIRE.  (X)
